Schrödinger maps and anti-ferromagnetic chains

Jalal Shatah, Chongchun Zeng

Research output: Contribution to journalArticle

Abstract

We study the problem of restricting Schrödinger maps onto Lagrangian submanifolds. The restriction is imposed by an infinite constraining potential. We show that, in the limit, solutions of the Schrödinger map equations converge to solutions of generalized wave map equations. This result is applied to the anti-ferromagnetic systems where we prove rigorously that the dynamics is governed by wave map equations into double-struck S sign2.

Original languageEnglish (US)
Pages (from-to)299-315
Number of pages17
JournalCommunications In Mathematical Physics
Volume262
Issue number2
DOIs
StatePublished - Mar 1 2006

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Schrödinger maps and anti-ferromagnetic chains'. Together they form a unique fingerprint.

  • Cite this